# SDR C77A20151017001

- Difficulty date: October 17, 2015
- Submitted: October 17, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 10,857 hours, 6,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, LT FLOORBEAM PN 170-65669-003, BETWEEN FRAME 87 & 86, Y=260.4 HAS CORROSION, X=23453 - 23865, Y= 260.  R & R AFT CABIN, LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19451292C4 IAW EO E175-53MR-093 REV 3 WO 1832171.
